Consumer Reports on Minoxidil, page 102
If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Stopping and starting again
I ate tab finax and applied androanagen for 8 months and got good results then I have to stop for two months my hair were falling now I started them again and its been a month and I see less hair fall but the hair left are less too I want to know is this ok??? Or medicines will work again?.?
AskDocWeb: That is what we would expect to happen when someone stops treatment and then starts again. The treatment is known to take several months to produce results that you can see so expecting results within one month is not reasonable.
Hair loss at 69
Have been using Rogaine for 3 years. Helped the loss of hair, but no regrowth. Discontinued. Hair falls out and getting very worried. Read about Priorin. Can I use the two together. Am 69 and my hair is VERY THIN, AND VERY FINE. Do Not want to have to resort to a wig. What can you recommend. I live in Victoria, B.C. and have seen a dermatologist who did some blood tests, and the result was low Vitamin E. I doubled the dose. Asked for a referral to a doctor specializing in hair loss in Vancouver but no one there to help.
I do like my wine – have 2-3 glasses a day. Am very active and fit and have a healthy diet. Have spent a fortune on HairMax brush, special shampoos from Germany (Thymuskin) and Scalp serum, other serums and follicle cleansers but the end result I my hair I sol thin that I cannot style it. I do not know where to go from here. I started using Rogaine again because I do believe it stopped my hair from falling out compared to when not using it.
I do not want to have to wear a wig or have any hair glued to my head. I just want to have a normal head of hair. If I touch my hair it falls out and my brush when I comb my hair in the morning is always full of hair. I wash it regularly because I don’t want to see so much hair in my brush. Any suggestions you may have I will be truly grateful. I am at the point where I do not want to go out in public. Very self conscious about how my hair looks. I spend a lot of time trying to style it but it looks horrible. I have to wash it every day because it sticks up and looks mashed after sleeping. Can you help? My family doctor dismisses this as does the dermatologist I was referred to.
AskDocWeb: The reason that they dismiss this problem is probably because they have no solution to offer and think that it is part of the normal aging process. We agree with the second part of that but there are a few things you might consider. The first is to take a close look at the chemicals you are applying to your scalp. An internet search of the ingredients in those products (shampoo, conditioner, etc.) may reveal whether or not they might be causing hair loss.
Using a product such as Rogaine that contains minoxidil might not work for growing new hair but it may slow down the loss of the hair you have now and keep the problem from getting worse. Minoxidil is the only drug approved for promoting hair growth in women.
When you get your next medical examination you might ask about blood work to make sure the thyroid gland or an autoimmune disease isn’t causing hair loss.
Another area to look for possible causes is medications. Many people of your age group are taking multiple medications and some of those are known to cause hair loss.
How much does it cost?
Haii. I’m Dileep living in kochi.. India. 18 years old.. And I’m losing my hair.. Can I use this minoxidil.to regain my hair…if how..much is it!!! Plz reply
AskDocWeb: In many countries minoxidil is available over-the-counter, which means you don’t need a prescription from a doctor for the purchase. If you call your local pharmacy or chemist shop they will tell you the price.
Not for under 18?
Hey my name is KD and I am 15 yrs old. My hair started falling falling from last month I took the best dermatologist and he gave me many oils shampoos tablets including MINSCALP PLUS but when i read the manual of it …it was written not for under 18 so should I continue it or consult doctor again for it?
AskDocWeb: Situations like this raises many questions; Is that doctor a real doctor? Does he or she have medical malpractice insurance? Is the dermatologist aware of that warning in the manual for that product? Are your parents willing to have you act as an experimental subject for the off-label use? Please discuss this with your parents or guardian.
Maine Suna Hai Ki
I never used it but maine suna hai ki it help us for regrowth the hair. My hair is very thin and baldness is coming. I wanna know that may i use it without doctor advise and its side effect any…if i stop it.
AskDocWeb: Sorry Anushka, we do not keep track of drugs made outside of the United States of America. Please consult with your local healthcare provider.
Mintop minoxidil topical solution
Is Mintop minoxidil topical solution usp 2% stop genetic hair loss?
AskDocWeb: It does not stop genetic hair loss but it does provide help for many people. Minoxidil appears to stimulate hair growth and slow the loss of hair.
Gaps on the scalp
I am 16, I have gaps on the scalp can I use mintop?
AskDocWeb: Before trying any solution you need to know what is causing the gaps. For that you need a medical examination. Patchy hair loss (alopecia) can be cause by several factors, which have different treatments. BTW, ringworm on the scalp is not actually a worm, it is caused by a fungal infection.
Hair becoming thinner
Does keeping this solution for long time effects the thickness of our hair, like I keep the solution for more than 10 hrs and I use it twice hour in a day. Coz I find my hair becoming thin day by day.
AskDocWeb: Minoxidil is known to cause changes in hair texture (and color) in some users.
Minoxidil and blood pressure
I am going to be sixty years of age and have been using minoxidil with good results ie., hair re-growth for over a year. I have never consulted a Doctor and admit to never being really vigilant as to proper dosage as I believed this medication to be harmless. However when going for dental procedures my blood pressure has been taken and is often very high such as 183 over I can’t remember. At other times it swings radically the other day 142 over 89.
Prior to taking minoxidil. I never recalled having high blood pressure issues. I also at times may very well have overdosed and only use the five percent minoxidil medication. Thus my question is could minoxidil result in my increased high blood pressure and radical blood pressure swings. Additionally and I do not know if this is related I often have an extreme salty taste in my mouth. Like everything tastes like salt. Thank you and please respond as soon as possible because I am quite worried. Sincerely yours,
AskDocWeb: The oral form of minoxidil is used to lower blood pressure so we would not expect the opposite to occur. As for changes in the sense of taste, minoxidil does not appear on this list. However, that doesn’t completely rule of the possibility.
Report – 100 – 101 – Page 102 – 103 – 104 – 105 – Last page 120
We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.